RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chaus, N N

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:70
Abstract pages:534
Full texts:317

http://www.mathnet.ru/eng/person47504
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1984
1. N. N. Chaus, “On the formulation of the Cauchy problem with data at infinity”, Differ. Uravn., 20:5 (1984),  901–904  mathnet  mathscinet  zmath
1983
2. N. N. Chaus, “Triviality classes of solution of a system of partial differential equations in a half space”, Differ. Uravn., 19:11 (1983),  1956–1965  mathnet  mathscinet
1979
3. N. N. Chaus, “Variant of the Phragmen–Lindelöf theorem for solutions of a system of differential equations (in the $L_p$ metric)”, Differ. Uravn., 15:3 (1979),  563–565  mathnet  mathscinet  zmath
1977
4. N. N. Chaus, “A variant of the Phragmén–Lindelöf theorem for the solutions of a system of differential equations”, Differ. Uravn., 13:10 (1977),  1897–1899  mathnet  mathscinet  zmath
5. N. N. Chaus, “A theorem on the behavior at infinity of the solutions of a partial differential equation”, Differ. Uravn., 13:8 (1977),  1454–1459  mathnet  mathscinet  zmath
1974
6. N. N. Chaus, “Generalization of a theorem on the quasi-analyticity of a function”, Mat. Zametki, 16:2 (1974),  205–212  mathnet  mathscinet  zmath; Math. Notes, 16:2 (1974), 709–713
1970
7. N. N. Chaus, “On the uniqueness of a solution of the Cauchy problem for a second order equation with variable coefficients”, Dokl. Akad. Nauk SSSR, 191:6 (1970),  1244–1246  mathnet  mathscinet  zmath
8. N. N. Chaus, “Construction of Banach spaces using a generalization of the scalar product”, Mat. Zametki, 8:1 (1970),  67–76  mathnet  mathscinet  zmath; Math. Notes, 8:1 (1970), 508–513
1965
9. N. N. Chaus, “Uniqueness classes of solutions of the Cauchy problem and representations of positive definite kernels”, Dokl. Akad. Nauk SSSR, 163:1 (1965),  36–39  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021